# SDR TRBA2007081

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 15,595 hours, 17,828 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 37172
- Part serial: 7239
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT ADVISED OF ELECTRICAL BURNING ODOR ON TAKEOFF.  REPLACED BURNED CEILING LIGHT BALLAST CONVERTER PER JIC 32-21-21 ON SEAT 9/10CD.  PERFORMED ENGINE RUN-UP AND FOUND AC ACW AND DC ELECTRICAL SYSTEM WORKING PROPERLY, NO BURNING ODOR NOTICED PER MM 24-50-00.
